# SDR SCNA00303

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK THE L2 AND R2 DOOR SLIDE LIGHTS WERE FOUND INOPERATIVE.  REPLACED BATTERY PACK IAW B727 MM 335051.  OPERATIONALLY CHECKS GOOD IAW B727 MM 335001.
